Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes stomach pain and headache during menstruation?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2215 Questions
Hello. My wife has been complaining of low fever (100.4 XXXXXXX reading fluctuates between 99.7 and 100.1) from Sat 25 XXXXXXX Also severe headaches preceded this and has continued over these 5-6 days with nausea. (she has a history of migraines). Yesterday, the temperature reached 101. Low fan is kept on during fever but no Aircon. From 25th she has taken Crocin Advanced twice a day. There is no definite time the fever occurs but is generally there mid day and at night around 9pm. We conducted blood tests on 28th XXXXXXX eve and the reports came out yesterday which are attached. Last night she had ZeroDol-p and Claribid 500 on suggestion from a physician. 29th XXXXXXX diet: She had light food (chicken sandwich last eve, Rotis (Indian pancake ) and cottage cheese in afternoon and bread and egg in morning). She complains of bitter taste in the mouth. There is intermittent pain in the stomach, continuous pain in the neck and headache and pervasive low energy. She also has continuous pain in the heel and knee. (does classical dance for 2 hours in a day 5 days in a week) She underwent MRgFUS in Jul'13 and the three month survey shows that the fibroids are decreasing in volume. However, periods continue to be heavy, comes 2-5 days early and severe headache during the menstruation. Please suggest the possible cause of this symptoms and remedial action.
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
Answered by Dr. Satvinder Bakshi 1 hour later
Brief Answer: viral infection, continue treatment as adviced Detailed Answer: Hello please dont worry! It looks like a viral infection and this will explain the low energy level and the heel and knee pain. The pain in stomach maybe due to the acidity caused by irregular food and the drugs, for this i would recommend you add tab omeprazole 20 mg after consulting your doctor. The bitter taste in mouth is generally seen in viral infections and can also be due to the medications. I would also like you to do a widal test for ruling out typhoid, to be on the safer side. Hope she gets well soon Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor